Journal article icon

Journal article

Modeling of the 3D rocking problem

Actions


Access Document


Authors


Chatzis, MN More by this author
Journal:
International Journal of Non-Linear Mechanics
Volume:
47
Issue:
4
Pages:
85-98
Publication date:
2012-05-05
DOI:
ISSN:
0020-7462
URN:
uuid:cb8bd872-570b-4995-9092-bbbca990249d
Source identifiers:
418007
Local pid:
pubs:418007

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP